# SDR SWAA2025100611326

- Difficulty date: September 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP O/B FIXED LEADING EDGE AT LEVEL OFSS 456 AT RT WING.   PERFORMED REPAIR ON STRAP O/B FIXED LEADING EDGE AT LEVEL OFSS 456 OR ( OSS 227-95) AND OFSS 584 OR ( OSS 349.91) AT RT WING IAW EA 25-157-02455 AND EA 25-157-02455 WIP 1.
